Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
12 p, 312.6 KB The Hopf bifurcation in the Shimizu-Morioka system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática)
We study the local Hopf bifurcations of codimension one and two which occur in the Shimizu-Morioka system. This system is a simplified model proposed for studying the dynamics of the well known Lorenz system for large Rayleigh numbers. [...]
2015 - 10.1007/s11071-014-1805-3
Nonlinear Dynamics, Vol. 79 (2015) , p. 2197-2205  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.